# SDR AALA202111192819

- Difficulty date: October 23, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,125 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT COVER MISSING FROM HORSESHOE PANEL ABOVE SEAT ROW 23. INSTALLED NEW LIGHT COVER IAW AMM 33-51-03-960-803, OPS CHECK GOOD.
